5 results for Mittag-Leffler function.

Parameters for your search query:
Keyword    Mittag-Leffler function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type
American Journal of Mathematical Analysis. 2015, 3(3), 72-84. DOI: 10.12691/ajma-3-3-3
Pub. Date: November 25, 2015Views: 15758Downloads: 13847
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solutions of Linear Fractional non-Homogeneous Differential Equations with Jumarie Fractional Derivative and Evaluation of Particular Integrals
American Journal of Mathematical Analysis. 2015, 3(3), 54-64. DOI: 10.12691/ajma-3-3-1
Pub. Date: September 17, 2015Views: 14118Downloads: 11417
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Review on Different Special Functions in Fractional Calculus
International Journal of Partial Differential Equations and Applications. 2022, 9(1), 7-12. DOI: 10.12691/ijpdea-9-1-2
Pub. Date: December 22, 2022Views: 2888Downloads: 3045
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytic Solution of Linear Fractional Differential Equation with Jumarie Derivative in Term of Mittag-Leffler Function
American Journal of Mathematical Analysis. 2015, 3(2), 32-38. DOI: 10.12691/ajma-3-2-2
Pub. Date: May 04, 2015Views: 14410Downloads: 11189
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Fractional Sub-Equation Method and Exact Analytical Solutions for Some Nonlinear Fractional PDEs
American Journal of Mathematical Analysis. 2013, 1(1), 14-19. DOI: 10.12691/ajma-1-1-3
Pub. Date: March 05, 2013Views: 21511Downloads: 13963
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types